The finite subsets of natural numbers

Authors

  • Pavol Hanzel Matej Bel University, Faculty of Education, Banská Bystrica, Slovakia

Abstract

The article discusses numerical relationships between triangular and square numbers and their potential use in mathematics education.

Downloads

Published

2003-05-27

How to Cite

Hanzel, P. (2003). The finite subsets of natural numbers. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 3, 67–71. Retrieved from https://studmath.uken.krakow.pl/article/view/13469